| Model Number |
2479 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product involved in this event has not been returned to date to allow for an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported psi too high during use (more than 90 though pt.Was well anesthetized).No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.No physical damage was observed during external visual inspection.The sensor failed continuity testing due to open circuits found across all electrodes.The sensor was returned used and thus could not be tested on forehead.Corrected data: expiration date corrected to 10/01/2019.